Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Child has vomiting and spots on hands, arms and legs. Has been teething. Suggestions?

Hi, My 9 month old baby keeps vomiting after eating and gags sometimes even before l have started feeding him. He also has a few spots on his hands, arms and legs. The vomiting and spots started in conjunction with a cold he picked up about a week ago. He has been teething the last couple of nights too. Despite the above, he is still smiling and happy in himself, being sick doesn t seem to bother him- for example he can be sick then open his mouth for the next spoonful of food! Or be sick after bath time (so 45 mins after his diner) and not cry and go to sleep as normal. Probably nothing too serious, just wanted to check. Many Thanks.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
probably he must be having a viral infection. you give him frequent small feeds. give him enough liquid diet. you can give some anti emetics like syp. emeset according to his wgt.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor